0
TECHNICAL BRIEFS

On the Order of the Stress Singularity for an Antiplane Shear Crack at the Interface of Two Bonded Inhomogeneous Elastic Materials

[+] Author and Article Information
L. Schovanec

Department of Mathematics, Texas Tech University, Lubbock, TX 79409

J. R. Walton

Department of Mathematics, Texas A&M University, College Station, TX 77843

J. Appl. Mech 55(1), 234-236 (Mar 01, 1988) (3 pages) doi:10.1115/1.3173638 History: Received October 27, 1986; Revised September 02, 1987; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1988 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In